MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number XHD
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Injury (2348)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No malfunction suspected; the end user's daughter reported while the end user was sitting in the power wheelchair and was not wearing the seatbelt, the end user slid onto the floor.Hoveround's owner's manual warns "to reduce the chance of serious injury or death from tip-over, collision with obstacles, loss of control, or falling from the power wheelchair, keep yourself properly positioned in the seat: keep your seat belt fastened, and always use the seat belt.".
 
Event or Problem Description
While sitting stationary in the power wheelchair and not wearing a seat belt, the end user slid out onto the floor.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
2151 whitfiled industrial way
sarasota FL 34243 4047
MDR Report Key8893778
Report Number1056601-2019-00016
Device Sequence Number18883357
Product Code ITI
UDI-Device Identifier00859781000033
UDI-Public(01)00859781000033(11)190129
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberXHD
Was Device Available for Evaluation? No
Device Age7 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age89 YR
Patient Weight150